# SDR DL72L953176

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Missing
- Location: Emergency Exit
- Component: PA6556705
- Stage of operation: CR
- How discovered: 9
- Nature of condition: D, C
- Precautionary procedure: K

## Discrepancy

MOMENTARY SHUDDER AT FL 350 IN CRZ. SUSPECT NR 1 ENG COMPRESSOR STALL.  CHECKED INLET AND EXHAUST.  BORESCOPED NR 1 ENG PER MM.  RAN ALL 3 ENGS PER PFHB, OPERATION NORMAL.  POST-INSPECTION FOUND THE LEFT SIDE OVERWING AFT EMERGENCY EXIT DOOR WITH THE OUTER PANE OF DOOR WINDOW MISSING.  EVIDENCE IS INCONCLUSIVE IF ANY PART OF WINDOW PANE WAS INGESTED.  A NEW WINDOW WAS INSTALLED FOR RETURN TO SERVICE.
